Zur Theorie des Fermatschen Quotienten ..................

M. Lerch

Mathematische Annalen (1905)

  • Volume: 60, page 471-490
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Lerch, M.. "Zur Theorie des Fermatschen Quotienten ..................." Mathematische Annalen 60 (1905): 471-490. <http://eudml.org/doc/158206>.

@article{Lerch1905,
author = {Lerch, M.},
journal = {Mathematische Annalen},
keywords = {Fermat quotient; Bernoulli number; class number of },
language = {ger},
pages = {471-490},
title = {Zur Theorie des Fermatschen Quotienten ..................},
url = {http://eudml.org/doc/158206},
volume = {60},
year = {1905},
}

TY - JOUR
AU - Lerch, M.
TI - Zur Theorie des Fermatschen Quotienten ..................
JO - Mathematische Annalen
PY - 1905
VL - 60
SP - 471
EP - 490
LA - ger
KW - Fermat quotient; Bernoulli number; class number of
UR - http://eudml.org/doc/158206
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.